# SDR AALA202203157967

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 59,929 hours, 34,550 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 00112
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 68,959 hours, 30,929 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO PHL DUE TO AN ENGINE #2 BLEED ABNORMAL PRESSURE CAUTION MESSAGE IN FLIGHT. AN UNSUCCESSFUL FLIGHT COMPUTER RESET WAS ACCOMPLISHED, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT PHL SAFELY. REPLACED #2 ENGINE BLEED PRESSURE REGULATING VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 36-11-52.
